All Journal Entries Journals

Break-through with the doc!

Nov 05, 2009 - 1 comments
Tags:

nausea

,

Hope

,

lexapro withdrawls

,

mobic

,

savella



He actually called me back himself-personally-to talk about my new med Savella.  He said the dizziness is caused by coming off the Lexapro and the nausea is caused by the Savella.  Whew!  I am going to go ahead and keep upping my dose and hope that I can get past the side effects and this medication might work for me.  It gave me a new hope.  I had asked my Rheumy to take me off the Mobic because I thought that was causing the dizziness.  I will ask her tomorrow at my appointment if I can go ahead and re-start it.  I will definitely be taking it before bed though.  It seems to be an easier time to remember and I won't have to deal with the harshness of the med on my overly sensitive stomach in the mornings.

Comments
Post a Comment
Avatar_f_tn
by li10b, Feb 20, 2012
Please look more into the side effects of savella I have taken it for 2 years and since have had HBP, Anxiety, Insomnia, Heart Palpitations, Severe Migraines, Severe Chest pains, All have sent me to hospital and no one has an answer for any of it. I have weaned my self off of all other meds and am in the process of weaning myself off of the savella after really looking into side effects and talking to others who have had these experiences and were also taking that particular med.

Post a Comment